# SDR FDEA201001200203

- Difficulty date: January 20, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 63,246 hours, 13,424 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Spoiler
- Component: Spoiler, Doug
- Component part number: NRC6049508
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 3 SPOILER TOP SURFACE FOUND CRACKED.   RT WING NR 3 SPOILER R & R IAW AMM 27-60-30-4 REVISION 64.  FUNCTIONAL TEST OF THE SPOILER LATERAL CONTROLS CARRIED OUT IAW AMM 27-61-00-730-801 REVISION 64.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REVISION 109.
